Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new method in fixed point theory


Author: Richard G. Swan
Journal: Bull. Amer. Math. Soc. 65 (1959), 128-130
DOI: https://doi.org/10.1090/S0002-9904-1959-10291-3
MathSciNet review: 0107238
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Cartan and S. Eilenberg, Homological algebra, Princeton, 1956. MR 77480
  • 2. E. E. Floyd, On periodic maps and the Euler characteristic of associated spaces, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 138-147. MR 46039
  • 3. A. Heller, Homological resolutions of complexes with operators, Ann. of Math, vol. 60 (1954) pp. 283-303. MR 64398
  • 4. P. A. Smith, Fixed points of periodic transformations, Appendix B of Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, 1942.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10291-3

American Mathematical Society